On controllability of nonlinear stochastic systems

R. Sakthivel, J. H. Kim, N. I. Mahmudov

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper, complete controllability for nonlinear stochastic systems is studied. First this paper addresses the problem of complete controllability of nonlinear stochastic systems with standard Brownian motion. Then this result is extended to establish complete controllability criterion for stochastic systems with fractional Brownian motion. A fixed point approach is employed for achieving the required result. The solutions are given by a variation of constants formula which allows us to study the complete controllability for nonlinear stochastic systems. In this paper, we prove the complete controllability of nonlinear stochastic system under the natural assumption that the associated linear control system is completely controllable. Finally, an illustrative example is provided to show the usefulness of the proposed technique.

Original languageEnglish
Pages (from-to)433-443
Number of pages11
JournalReports on Mathematical Physics
Volume58
Issue number3
DOIs
Publication statusPublished - 2006 Dec 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this